Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 101, NWS Jacksonville, FL

June 10, 2014Nassau County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 10, 2014, 6:35 PM EDT for Nassau County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2014, 6:35 PM EDT (22:35 UTC)
Expired
Jun 10, 2014, 7:00 PM EDT
In force
25 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Nassau County, FL

The radar

The Jacksonville radar (KJAX), 33 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.6 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1147 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1022 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

006 
WUUS52 KJAX 102235
SVRJAX
FLC089-102315-
/O.NEW.KJAX.SV.W.0101.140610T2235Z-140610T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
635 PM EDT TUE JUN 10 2014

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN NASSAU COUNTY IN NORTHEAST FLORIDA

* UNTIL 715 PM EDT

* AT 636 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR HILLIARD...MOVING NORTH AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HILLIARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3057 8187 3059 8201 3060 8202 3075 8204
      3075 8202 3076 8201 3080 8192 3077 8183
TIME...MOT...LOC 2236Z 180DEG 17KT 3068 8194

$$

WOLF
1 follow-up statement
804 
WWUS52 KJAX 102300
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
700 PM EDT TUE JUN 10 2014

FLC089-102310-
/O.CAN.KJAX.SV.W.0101.000000T0000Z-140610T2315Z/
NASSAU FL-
700 PM EDT TUE JUN 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NASSAU COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3057 8187 3059 8201 3060 8202 3075 8204
      3075 8202 3076 8201 3080 8192 3077 8183
TIME...MOT...LOC 2300Z 180DEG 17KT 3079 8194

$$

WOLF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:40 PM EDT, 4 hours 55 minutes earlier.

Area forecast discussion, Jun 10, 1:40 PM EDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
140 PM EDT TUE JUN 10 2014

.SHORT TERM /THROUGH THURSDAY/...
INITIAL CONVECTION IS BEGINNING TO DEVELOP ACROSS NORTH-CENTRAL
FL IN THE DEEPEST MOISTURE AND SOME LIFT AS A WEAK IMPULSE
CROSSES THE AREA ALONG WITH SEABREEZE INTERACTIONS. HIGH RESOLUTION
MODELS IN GENERAL AGREEMENT INCREASING COVERAGE ACROSS MOST OF NE
FL KEEPING MUCH OF SE GA DRY UNDER SOMEWHAT DRIER AIR. WILL CAP
POPS AT HIGH END SCATTERED LATER THIS AFTN ACROSS NORTH-CENTRAL
FL...WITH LOW END SCATTERED ACROSS EXTREME NE FL WITH ISOLATED
POPS ACROSS SE GA. PRECIP WILL DIMINISH AFTER SUNSET...WITH DRY
CONDITIONS OVERNIGHT. LOWS TNGT WILL RANGE FROM THE UPPER 60S TO
LOWER 70S INLAND...WITH MID 70S COAST.

WEDNESDAY...A RATHER DEEP TROUGH WILL APPROACH THE AREA...WITH
A MORE SIGNIFICANT SHORTWAVE ROTATING ACROSS THE REGION BY
WEDNESDAY AFTN. THIS WILL COMBINE WITH SMALL SCALE/SEABREEZE
INTERACTIONS FURTHER SOUTH ACROSS THE FL PENINSULA TO GENERATE
ABOVE AVERAGE PRECIP COVERAGE. WILL USE NUMEROUS POPS FOR ALL
AREAS WEDNESDAY AFTN. THICKER CLOUDS AND EARLIER ONSET OF PRECIP
WILL LIKELY TEMPER HEATING QUITE A BIT...THUS AMOUNT OF TSTMS
ARE IN QUESTION...BUT FOR NOW WILL USE NUMEROUS TSTMS FOR MOST
AREAS. A FEW STORMS...ESPECIALLY ACROSS NE FL...COULD BECOME
STRONG IN THE AFTN WITH GUSTY WINDS THE MAIN THREAT. HIGH
TEMPERATURES WILL BE COOLER DUE TO CLOUDS/PRECIP,..WITH MID TO
UPPER 80S FOR MOST AREAS.

WEDNESDAY NIGHT/THURSDAY...STORMS WILL TRACK OFF THE EAST COAST
THROUGH THE EVENING WITH A LULL IN ACTIVITY OVER LAND AFTER
MIDNIGHT. STORMS SHOULD DEVELOP NEAR THE GULF COAST EARLY MORNING
AND DEEP SWLY FLOW WILL SPREAD THE NUMEROUS SHOWERS/STORMS INLAND
TOWARD THE ATLC COAST DURING THE DAY AND INTO THE ATLC. MODELS
SHOW A SIGNIFICANT SHORTWAVE TROUGH SWINGING THROUGH THURS NIGHT
AND WILL KEEP LOW END POPS MOST OF THE NIGHT. MAX TEMPS WILL BE IN
THE 80S DUE TO RAIN AND CLOUDS. LOWS WILL BE NEAR CLIMO IN THE
UPPER 60S TO LOWER 70S.

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
MODELS DIFFER WITH TIMING OF UPPER TROUGH THIS WEEKEND. THE ECMWF
IS FASTER...SHOWING A CLOSED LOW OVER AL/GA ON SATURDAY/SUNDAY...
THEN LIFT THE LOW INTO THE CAROLINAS EARLY NEXT WEEK. THE GFS SHOWS
A CLOSED LOW OVER THE LOWER MISS VALLEY FRIDAY/SAT...THEN SHOWS A
RIDGE BRIDGING THE TROUGH WHICH LIFT NORTHWARD. BOTH SHOW RIDGING
OVER FL PENINSULA BY TUESDAY. THESE DIFFERENCES HAVE CHANGED LITTLE
IN LATEST MODEL RUNS...THEREFORE WILL MAINTAIN CURRENT FORECAST.
EXPECT SCATTERED THUNDERSTORMS EACH AFTN/EVE. SOUTHWESTERLY FLOW
PERSISTS FRI/SAT THEN A MORE SOLID EASTERLY TO SELY FLOW RETURNING
SUNDAY THROUGH TUESDAY. IF THIS PLAYS OUT THIS WAY...THEN ISOLATED
SHOWERS AND THUNDERSTORMS WILL DEVELOP NEAR THE ATLANTIC COAST IN
THE MORNING...PUSHING WEST AND BECOMING MORE SCATTERED DURING BY
AFTERNOON WITH SOME ENHANCEMENT POSSIBLE NEAR THE I-75 CORRIDOR IN
THE AFTERNOON.

&&

.AVIATION...
VFR WILL GENERALLY PREVAIL FOR THE NEXT 24 HOURS. WILL USE VCTS
FOR SCATTERED TSTMS ACROSS NE FL PORTS THROUGH 00-02Z. WILL USE
PREVAILING -SHRA WITH VCTS BY 16-18Z WEDNESDAY.

&&

.MARINE...
OFFSHORE FLOW WILL CONTINUE THROUGH MOST OF THE WEEK...BECOMING
ONSHORE OVER THE WEEKEND. LOCAL SEA BREEZES CAN BE EXPECTED ALONG
THE COAST DURING THE AFTERNOON AND EVENING HOURS. SPEEDS WILL
GENERALLY REMAIN IN THE 10-15 KNOT RANGE WITH SEAS 2-4 FT. MAIN
THREAT WILL BE OFFSHORE MOVING STORMS WITH GUSTY WINDS AND FREQUENT
LIGHTNING ON WED/THU.

RIP CURRENTS: LOW RISK THROUGH WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  88  68  87 /  20  70  70  50
SSI  75  84  72  85 /  10  70  60  60
JAX  72  88  69  86 /  30  70  70  60
SGJ  74  86  71  84 /  30  70  70  60
GNV  70  88  68  87 /  40  60  60  70
OCF  71  88  70  87 /  40  60  60  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ALLEN/TRABERT/PETERSON
Hazardous weather outlook, Jun 10, 2:10 PM EDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
210 PM EDT TUE JUN 10 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-111000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
210 PM EDT TUE JUN 10 2014

...ISOLATED STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING
WITH THE HIGHEST COVERAGE ACROSS THE INLAND AREAS BETWEEN THE
I-95 AND U.S. 301 HIGHWAY CORRIDORS. ISOLATED STRONG STORMS WITH
GUSTY WINDS...HAIL...LOCALLY HEAVY RAINS AND FREQUENT DEADLY
LIGHTNING STRIKES WILL BE POSSIBLE. CONVECTION WILL END AROUND
SUNSET ALTHOUGH SOME ACTIVITY WILL LINGER UNTIL MIDNIGHT ACROSS
INLAND LOCATIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NUMEROUS THUNDERSTORMS ARE EXPECTED WEDNESDAY AND THURSDAY WITH A
FEW STRONG STORMS POSSIBLE BOTH DAYS THAT WILL BE CAPABLE OF
PRODUCING STRONG GUSTY WINDS...HAIL...LOCALLY HEAVY RAINS...AND
FREQUENT DEADLY LIGHTNING STRIKES. A RETURN TO TYPICAL SCATTERED
THUNDERSTORM ACTIVITY IS EXPECTED FROM FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jun 10, 6:06 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
606 PM EDT TUE JUN 10 2014

FLZ036-040-102245-
ALACHUA-MARION-
606 PM EDT TUE JUN 10 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA AND
MARION COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 645 PM EDT...

AT 606 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES EAST OF SPARR...MOVING NORTHWEST AT 20
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
ANTHONY...SPARR...CITRA...LOWELL...REDDICK...CROSS CREEK...
MCINTOSH...FLEMINGTON AND MICANOPY THROUGH 645 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2934 8241 2952 8240 2955 8217 2922 8198
TIME...MOT...LOC 2206Z 115DEG 19KT 2935 8208

NELSON
Local storm report, Jun 10, 6:06 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
606 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     DOWNBURST        5 ESE BRYCEVILLE        30.35N 81.87W
06/10/2014                   DUVAL              FL   ASOS

            WHITEHOUSE NAVAL OUTLYING FIELD ASOS REPORTED PEAK WIND
            GUST OF 55 MPH - DIRECTION FROM THE SOUTH, 48 KNOTS, 550
            PM EDT. PK WND 18048/2150.

&&

MM
Special weather statement, Jun 10, 6:13 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
613 PM EDT TUE JUN 10 2014

FLZ030-031-036-102300-
ALACHUA-BRADFORD-UNION-
613 PM EDT TUE JUN 10 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRADFORD...
ALACHUA AND UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT...

AT 613 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTH OF LA CROSSE...MOVING NORTHEAST
AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
LA CROSSE...WORTHINGTON SPRING...BROOKER...DUKES...GROVES...
BEASLEY...LAKE BUTLER...JOHNSTOWN...SAMPSON AND NEW RIVER THROUGH 700
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 3013 8235 2992 8212 2970 8234 2990 8249
TIME...MOT...LOC 2213Z 218DEG 9KT 2989 8239

NELSON
Special weather statement, Jun 10, 6:15 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
615 PM EDT TUE JUN 10 2014

FLZ024-102315-
NASSAU-
615 PM EDT TUE JUN 10 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN NASSAU
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 715 PM EDT...

AT 615 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTH OF HILLIARD...MOVING
NORTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND HILLIARD THROUGH 715 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3057 8184 3055 8200 3064 8203 3068 8202
      3077 8192
TIME...MOT...LOC 2215Z 142DEG 4KT 3061 8195

WOLF
Special weather statement, Jun 10, 6:18 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
618 PM EDT TUE JUN 10 2014

FLZ030-031-036-102300-
ALACHUA-BRADFORD-UNION-
618 PM EDT TUE JUN 10 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRADFORD...
ALACHUA AND UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT...

AT 618 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF LA CROSSE...MOVING
NORTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND LA CROSSE...BROOKER...ALACHUA...WORTHINGTON SPRING...UPLAND
PINES...GROVES...LAKE BUTLER AND DUKES THROUGH 700 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2999 8254 3005 8228 2976 8230 2976 8251
TIME...MOT...LOC 2218Z 176DEG 7KT 2989 8241

WOLF
Special weather statement, Jun 10, 6:21 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
621 PM EDT TUE JUN 10 2014

FLZ031-032-036-037-102300-
ALACHUA-BRADFORD-CLAY-PUTNAM-
621 PM EDT TUE JUN 10 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY...
BRADFORD...ALACHUA AND PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT...

AT 621 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES SOUTHWEST OF MELROSE LANDING...MOVING
NORTHWEST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND MELROSE LANDING...PUTNAM HALL...MELROSE...LAKE GENEVA...
KEYSTONE HEIGHTS...ORANGE HEIGHTS...WALDO AND HAMPTON THROUGH 700 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 2972 8231 2992 8212 2966 8184 2958 8209
TIME...MOT...LOC 2221Z 132DEG 16KT 2962 8200

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:02 PM EDTSpecial Weather StatementJAXPutnam43 min
Jun 10, 3:04 PM EDTSpecial Weather StatementJAXMarion41 min
Jun 10, 3:14 PM EDTSpecial Weather StatementJAXPutnam31 min
Jun 10, 3:16 PM EDTSpecial Weather StatementJAXPutnam29 min
Jun 10, 3:38 PM EDTSpecial Weather StatementJAXMarion52 min
Jun 10, 3:44 PM EDTSpecial Weather StatementJAXPutnam46 min
Jun 10, 3:52 PM EDTSpecial Weather StatementJAXPutnam53 min
Jun 10, 4:13 PM EDTSpecial Weather StatementJAXMarion47 min
Jun 10, 4:18 PM EDTSevere Thunderstorm WarningJAXPutnam, Saint Johns29 min
Jun 10, 4:22 PM EDTSpecial Weather StatementJAXBradford53 min
Jun 10, 4:29 PM EDTSpecial Weather StatementJAXClay46 min
Jun 10, 4:43 PM EDTSpecial Weather StatementJAXPutnam47 min
Jun 10, 4:59 PM EDTSevere Thunderstorm WarningJAXMarion, Putnam46 min
Jun 10, 5:01 PM EDTSpecial Weather StatementJAXUnion29 min
Jun 10, 5:08 PM EDTSevere Thunderstorm WarningJAXClay, Duval37 min
Jun 10, 5:10 PM EDTSpecial Weather StatementJAXBaker35 min
Jun 10, 5:23 PM EDTAreal Flood AdvisoryJAXMarion, Putnam82 min
Jun 10, 5:25 PM EDTSpecial Weather StatementJAXUnion50 min
Jun 10, 5:28 PM EDTSpecial Weather StatementJAXDuval32 min
Jun 10, 5:44 PM EDTSpecial Weather StatementJAXDuval46 min
Jun 10, 5:47 PM EDTSpecial Weather StatementJAXBaker43 min
Jun 10, 5:48 PM EDTSpecial Weather StatementJAXMarion42 min
Jun 10, 5:51 PM EDTAreal Flood AdvisoryJAXDuval114 min
Jun 10, 6:06 PM EDTSpecial Weather StatementJAXMarion39 min
Jun 10, 6:11 PM EDTSevere Thunderstorm WarningJAXBaker49 min
Jun 10, 6:13 PM EDTSpecial Weather StatementJAXBradford, Union47 min
Jun 10, 6:15 PM EDTSpecial Weather StatementJAXNassau60 min
Jun 10, 6:18 PM EDTSpecial Weather StatementJAXUnion42 min
Jun 10, 6:21 PM EDTSpecial Weather StatementJAXBradford39 min
Jun 10, 6:27 PM EDTAreal Flood AdvisoryJAXMarion93 min
Jun 10, 6:37 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Union38 min
Jun 10, 7:00 PM EDTSpecial Weather StatementJAXAlachua, Bradford45 min
Jun 10, 7:03 PM EDTAreal Flood AdvisoryJAXMarion, Putnam117 min
Jun 10, 7:10 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Union95 min
Jun 10, 7:17 PM EDTSpecial Weather StatementJAXBradford43 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.